# SDR HEEA978922

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Tube Assy.
- Part number: 6876925
- Condition: Defective
- Location: Gr Box
- Part time: 1,744 hours
- Component: 23001928
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF GEARBOX PARTS NOTED THE FOLLOWING:  TUBE ASSEMBLY FAILED DIMENSIONAL CHECK PER CEB1307. INSTALLED A NEW TUBE.
